# SDR 97ZZZX2754

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5352Y
- Make and model: Bolkms BO105S
- Aircraft serial: S781
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18 PERCENT TORQUE SPLIT.  REPLACED GOVERNOR CURED PROBLEM.
